# SDR R61A2021010800009

- Difficulty date: January 6, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 13,102 hours, 8,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Wow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG WOW SYSTEM FAIL MESSAGE, EXTINGUISHED DURING DESCENT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  COMPLIED WITH FIM 32-60-00-810-892-A, TRANSITORY CONDITION.
